# SDR HALA9800046

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 533 - LOG PAGE NR A137965 - WITH EMERGENCY LIGHT SWITCH ON, ONE SECTION OF CABIN OVERHEAD LIGHTS DOES NOT ILLUMINATE.  REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERIES.  THE OPERATIONAL CHECK WAS GOOD.  (X)
